Saturday, October 25, 2014

Wednesday, September 29, 2010 JoJo, Community Member, asks

Q: Can I Take Indomethacin With Tramadol

I am a 45 year old man and I have lupus. I am having troubles with pain, especially this time of the year when the weather is cooler, my joint pain gets pretty severe. My doc has prescribed me Indomethacin for pain which was not controlling the pain. When I called the office they prescribed me Tramadol 50 mg x2 tablets up to 4 times daily. This a.m. I took my indomethacin and 100 mg of Tramadol and I started having problems with SOB. I looked up the side-effects of both meds and neither list SOB as a side effect. I was wondering if this was partially due to anxiety? I also have interstital cystitis, a side-effect of my lupus and lately I have been having severe bladder spasms. I have had to self-cath twice today to get relief. Any suggestions on a med I can get to relieve this pain?

 

Thank you,

Tim

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By JoJo, Community Member— Last Modified: 12/25/10, First Published: 09/29/10